Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from premature ejaculation, penis shrinkage due to excessive masturbation. Treatment?

my problems of penis shrinkage and premature ejaculation are most likely due to excessive masturbation. Masturbation is a healthy adult sexual behavior. Like other behaviors, when over practiced or addicted it can lead to both psychological and physiological imbalances. The side effects of such changes to the body include: * Fatigue . Feeling tired all the time * Lower back pain * Soft / Weak Erection of penis * premature ejaculation i.e early release of semen fluid * Groin / Testicular pain * presdisposition to urinary infections Also it may hamper your future sexual life psychologically and physically. now whts is a solution becz iam getting married nxt month.is their any medicine which i can use
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Thanks for query,
First of all shrinkage of penis is your perception it looks like shrink due to pubic fat.so nothing to worry for that.
Masturbation is a common practice in young age group.The side effect you have searched from website is there but it is different from case to case & not all present in one individual.
So forget about your masturbation side effect & enjoy your marriage life.
Just leave all thoughts about side effect .No medicine is required for it.
Thanks.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor